# SDR 2004UALA00418

- Difficulty date: March 18, 2004
- Submitted: May 5, 2004
- Operation: Air carrier
- Aircraft: N618UA
- Make and model: Boeing 767222
- Aircraft serial: 21878
- Aircraft time: 75,178 hours, 19,085 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Condition: Sheared
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR LT DOOR LINK ROD HINGE BOLT IS SHEARED.  FOUND DURING NR 1 SERVICE.  BOLT NOT RECOVERED, CAUSE OF FAILURE UNKNOWN. REPLACED BOLT.
